Health - Headache After Nitrous Oxide Use?

Discussion in 'Nitrous Oxide' started by ronald253, Jul 6, 2004.

  1. ronald253

    ronald253 Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    Jul 6, 2004
    A week ago my friend and I inhaled 3 or 4 whip-its each after a concert. I have done this a few times in my life before and enjoyed it. This time though I woke up the next morning very lightheaded and with a headache - this was very obviously from the nitrous. The headaches haven't gone away. It's been about a week straight of a constant headache. The headache isn't that bad and doesnt hurt that much, but its just always there, along with a slight lightheaded feeling. It's just stranged cause I've hardly ever had a headache in my life prior to this. I'm prolly just being paranoid, but I hope I didn't cause brain damage or mess my head up permanently. I dont know that much about nitrous or potential affects, but what is the deal with these headaches? Is it something serious or will it likely go away soon? Has anyone had this experience?
     
  2. Guest

    Guest Guest

    Reputation Points:
    0
    <DIV>I don't believe that the headaches you are experiencing are from the nitrous oxide. If you would have takena larger amount of nitrous you may have gotten a headache orfeltslightlylight headed the next morning, but I certainly don't think a few bulbs would cause a constant headache for anywhere close to a whole week. I have never had anything like this happen to me, or heard of such long effects happening to anyone from a little nitrous oxide. </DIV>
    <DIV>Maybe the headache you have was caused from the concert you went to. The loud music (or maybe getting hit in the head while moshing?) seems like a lot more logical cause of your headaches IMO. If you aren't feeling better soon you may want to see your doctor about the problem, to see what he has to say about it.If you are sure it was caused by the nitrous, you can tell your doctor you went to the dentist last week, and have had a headache ever since, and ask him if he think the nitrous oxide may have anything to do with it. </DIV>
     
  3. Guest

    Guest Guest

    Reputation Points:
    0
    What if they ask the dentist for reasons of dosage or something like that.
     
  4. psyko_tripper

    psyko_tripper Newbie

    Reputation Points:
    0
    Messages:
    87
    Joined:
    Mar 22, 2004
    Nitrous isn't that big a problem, tell you're doctor if he can't find a cure for your headache.
     
  5. skate.or.die11

    skate.or.die11 Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    May 5, 2006
    30 y/o
    I wouldn't worry about the doctor incriminating you or anything like that. I have more than once gone to the doctor for information on drugs. If I am not sure about something, I ask my doctor for non-biased information and she always gives it to me. They are there to make sure you stay healthy, not to bust you.
     
  6. Dogears

    Dogears Newbie

    Reputation Points:
    4
    Messages:
    221
    Joined:
    Sep 3, 2005
    You would be the first to get a week long head ache from nitrous
     
  7. Alfa

    Alfa Productive Insomniac Staff Member Administrator

    Reputation Points:
    14,298
    Messages:
    38,281
    Joined:
    Jan 14, 2003
    117 y/o from The Netherlands
    Nitrous isn't that big of a problem. Lack of oxygen is. Did anyone notice this question is 2 years old?